On 4-dimensional s-cobordisms

Sylvain Cappell, Julius L. Shaneson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)97-115
Number of pages19
JournalJournal of Differential Geometry
Volume22
Issue number1
StatePublished - 1985

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Cappell, S., & Shaneson, J. L. (1985). On 4-dimensional s-cobordisms. Journal of Differential Geometry, 22(1), 97-115.

On 4-dimensional s-cobordisms. / Cappell, Sylvain; Shaneson, Julius L.

In: Journal of Differential Geometry, Vol. 22, No. 1, 1985, p. 97-115.

Research output: Contribution to journalArticle

Cappell, S & Shaneson, JL 1985, 'On 4-dimensional s-cobordisms', Journal of Differential Geometry, vol. 22, no. 1, pp. 97-115.
Cappell S, Shaneson JL. On 4-dimensional s-cobordisms. Journal of Differential Geometry. 1985;22(1):97-115.
Cappell, Sylvain ; Shaneson, Julius L. / On 4-dimensional s-cobordisms. In: Journal of Differential Geometry. 1985 ; Vol. 22, No. 1. pp. 97-115.
@article{663cd9c2673648be8054e7e90d6cc02f,
title = "On 4-dimensional s-cobordisms",
author = "Sylvain Cappell and Shaneson, {Julius L.}",
year = "1985",
language = "English (US)",
volume = "22",
pages = "97--115",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - On 4-dimensional s-cobordisms

AU - Cappell, Sylvain

AU - Shaneson, Julius L.

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=4344634794&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4344634794&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:4344634794

VL - 22

SP - 97

EP - 115

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -